# SDR AALA20160325001

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 74,220 hours, 39,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 22690
- Condition: Discharged
- Location: Cabin
- Part time: 48,721 hours, 24,679 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHTS BETWEEN AFT LAVATORIES WILL NOT TEST.  R & R EMER LIGHT BATTERY ASSEMBLY IAW AMM 33-53-00.  SYS CHECKED NORMAL.
